Alert archive / Indiana / Snow Advisories in 2007
Snow Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this snow advisory at Dec 4, 2007, 11:03 AM EST for 28 counties in Indiana. It took effect at Dec 4, 2007, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2007, 11:03 AM EST (16:03 UTC)
- In effect from
- Dec 4, 2007, 10:00 PM EST
- Expired
- Dec 5, 2007, 11:35 AM EST
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
All 28 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 20 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 041603 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1103 AM EST TUE DEC 4 2007 ...SNOW ADVISORY HAS BEEN ISSUED FOR LATE TUESDAY EVENING THROUGH WEDNESDAY... INZ021-028>031-035>049-054>057-063>065-072-042300- /O.NEW.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 1103 AM EST TUE DEC 4 2007 ...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. SNOW IS EXPECTED TO BEING LATE THIS EVENING...AND CONTINUE THROUGH WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED TO FALL FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON HOUR. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA. IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JAS
6 follow-up statements
000 WWUS43 KIND 041639 CCA WSWIND URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1103 AM EST TUE DEC 4 2007 ...SNOW ADVISORY HAS BEEN ISSUED FOR LATE TUESDAY EVENING THROUGH WEDNESDAY... INZ021-028>031-035>049-054>057-063>065-072-042300- /O.NEW.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 1103 AM EST TUE DEC 4 2007 ...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. SNOW IS EXPECTED TO BEGIN LATE THIS EVENING...AND CONTINUE THROUGH WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED TO FALL FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON HOUR. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA. IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JAS ...CORRECTED FOR TYPO IN THIRD PARAGRAPH...
000 WWUS43 KIND 041957 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 257 PM EST TUE DEC 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT... INZ021-028>031-035>049-054>057-063>065-072-050400- /O.CON.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 257 PM EST TUE DEC 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY. SNOW IS EXPECTED TO BEGIN LATE THIS EVENING...AND CONTINUE THROUGH WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED TO FALL FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON HOUR. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA. IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JAS
000 WWUS43 KIND 050258 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 958 PM EST TUE DEC 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT... INZ021-028>031-035>049-054>057-063>065-072-051100- /O.CON.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 958 PM EST TUE DEC 4 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... SNOW WILL DEVELOP ACROSS THE AREA OVERNIGHT...AND CONTINUE THROUGH MIDDAY WEDNESDAY. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF ACCUMULATION IS POSSIBLE IN THE LAFAYETTE...KOKOMO...AND MUNCIE AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA. IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIND 050900 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 400 AM EST WED DEC 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT... INZ021-028>031-035>049-054>057-063>065-072-051700- /O.EXT.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 400 AM EST WED DEC 5 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. SNOW WILL CONTINUE THIS MORNING...AND IS EXPECTED TO BE HEAVIEST IN THE EARLY MORNING HOURS BEFORE TAPERING OFF TO FLURRIES BY MID MORNING AND ENDING BY NOON. ADDITIONAL ACCUMULATIONS THIS MORNING WILL GENERALLY BE IN THE ONE TO TWO INCH RANGE...FOR STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ACROSS CENTRAL INDIANA. LIGHTEST AMOUNTS WILL BE SOUTH OF THE INDIANAPOLIS METRO AREA WITH THE HEAVIEST AMOUNTS NORTH OF THE CITY. IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JOHNSON
000 WWUS43 KIND 051509 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1009 AM EST WED DEC 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT FOR EASTERN INDIANA... INZ021-028>030-035-036-043>046-054-063-064-072-051615- /O.CAN.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-VERMILLION- PARKE-PUTNAM-HENDRICKS-MORGAN-BROWN-BARTHOLOMEW-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...COLUMBUS 1009 AM EST WED DEC 5 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE SNOW ADVISORY. SNOWFALL HAS LESSENED ACROSS SOUTHERN AND WESTERN INDIANA ENOUGH TO END THE ADVISORY. ONLY FLURRIES ARE EXPECTED FOR THE REMAINDER OF THE DAY. $$ INZ031-037>042-047>049-055>057-065-051700- /O.CON.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION- HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE 1009 AM EST WED DEC 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. ADDITIONAL ACCUMULATIONS LATE THIS MORNING OF AROUND AN INCH ARE POSSIBLE...FOR STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ACROSS CENTRAL INDIANA. IN ADDITION...WINDS OF 20 MPH WITH GUSTS UP TO 30 MPH OUT OF THE NORTHEAST AND SHIFTING TO THE NORTH MAY CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIND 051635 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1135 AM EST WED DEC 5 2007 ...SNOW ADVISORY IS CANCELLED... .THE CLIPPER SYSTEM THAT BROUGHT WIDESPREAD TWO TO FOUR INCHES OF SNOW ACROSS CENTRAL INDIANA HAS MOVED EAST OF THE AREA AND TAKEN ACCUMULATING SNOWFALL WITH IT. WIND GUSTS TO 30 MPH MAY CONTINUE TO BE SEEN THROUGH MID AFTERNOON AS THE SYSTEM MOVES FURTHER AWAY. INZ031-037>042-047>049-055>057-065-051745- /O.CAN.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION- HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE 1135 AM EST WED DEC 5 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE SNOW ADVISORY. SNOWFALL HAS TAPERED TO FLURRIES ACROSS CENTRAL INDIANA. NO ADDITIONAL ACCUMULATION IS EXPECTED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Dec 4, 10:35 AM EST, 28 minutes earlier.
Area forecast discussion, Dec 4, 10:35 AM EST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1035 AM EST TUE DEC 4 2007 .UPDATE...AFTER DOING A QUICK LOOK AT SOME OF THE NEW GUIDANCE...WL BE ISSUING A SNOW ADVISORY ALONG AND NE OF A VERMILLION-JENNINGS COUNTY LINE FOR THE 050300Z-052300Z TIME PD. WL BE BOOSTING UP THE PREVIOUS TOTALS A BIT FOR NOW...BUT A QUICK LOOK AT PROGGED P-WAT VALUES ADVECTING INTO THE SYS SUGGEST LOCALLY A MAX STORM TOTAL OF 4-5 INCHES PSBL OVR THE NE ZONES. && .AVIATION... QUIET WX AND VFR CONDITIONS THROUGH THE FIRST HALF OF THE PERIOD. MID AND HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS INDIANA TODAY AHEAD OF A CLIPPER SYSTEM IN THE NORTHERN PLAINS. THIS SYSTEM WILL DIVE QUICKLY SOUTHEAST THIS AFTERNOON AND LIGHT SNOW SHOULD REACH LAF BY 02Z THIS EVENING AND 03Z AT IND. INITIALLY IT WILL BE LIGHT BUT PICK UP A BIT IN INTENSITY BY 04Z AT LAF AND 07Z AT IND. MVFR CONDITIONS ARE EXPECTED EARLY ON BUT BECOMING IFR IN REDUCED VSBY DURING THE HEAVIER SNOW. AT BMG AND HUF SOME WARM AIR INITIALLY MAY ALLOW PRECIP TO START OUT AS A RAIN SNOW MIX BUT COLDER AIR ARRIVING BY 09-10Z WILL CHANGE TO ALL SNOW. VFR CONDITIONS AT THOSE TWO SITES WILL FALL TO MVFR AFTER CHANGEOVER TO SNOW. && .PREV DISCUSSION... /ISSUED 300 AM EST TUE DEC 4 2007/ DISCUSSION... MAIN PROBLEM WILL BE THE AMOUNT...TYPE AND TIMING OF PRECIPITATION TONIGHT. FORECAST STARTS OUT WITH HIGH PRESSURE OVER AREA. FLOW FROM THE NW WILL NOT ALLOW TEMPS TO INCREASE MUCH. 850 MB TEMPS STAY ABOUT THE SAME FROM 12Z TO 00Z. TNGT LOW PRESSURE MOVES INTO IL. NAM IS MUCH STRONGER THEN OTHER MODELS. IT HAS BEEN MUCH STRONGER WITH THIS SYSTMS OVER PAST SEVERAL RUNS. OUTSIDE OF AMOUNTS THEY ARE CONSISTANT WITH THE TIMING WITH A CHC DURING THE EVENING THEN AROUND MIDNIGHT INCREASING POPS TO CAT CNTRL AND N CHC S. PRECIP WATER AROUND .5 INCH. GFS FCSTD SOUNDING KEEPS LOWEST LEVELS ABOVE FREEZING TONIGHT. THIS WILL GIVE A CHANCE OF RAIN OR SNOW. THE OTHER LOCATIONS REMAIN BLO FRZG SO WILL JUST GO SNOW. OMEGA VALUES TNGT INCREASE TO PLUS 5. THERE IS SOME FRONTALGEN. SNOW AMOUNTS BY SR WED WILL BE AROUND 2 INCH N AND 1-2 INCH CENTRAL. THE MIXED PCPN WILL KEEP ANY ACCUM MINOR S. LOW SWEEPS THRU THE OHIO VALLEY TNGT. BY WED AFTN IT IS IN EASTERN KY. MODELS SHOWING GOOD DRYING IN THE AFTN. OMEGA VALUES REMAIN POSITIVE AT 12Z THEN BECOME NEUTRAL AT 18Z FURTHER DECREASING IN THE AFTN. PCPL WATER DROPS TO LESS THEN .2 BY 00Z. WILL KEEP LIKELY POPS DURING THE MRNG THEN ONLY A CHANCE IN THE AFTN. WITH TEMPS STARTING OUT IN THE UPPER 20S TO LOWER 30S WILL KEEP PCPN ALL SNOW. DURING THE LAST SYSTM EVAP COOLING CAUSED PCPN TO BE MORE SOLID THEN LIQUID. AS COLD FRONT MOVES THROUGH TEMPS WILL EITHER BECOME STEADY OR DECREASE SOME IN THE AFTN. DRIER AND COLDER WEATHER MOVES IN WED NIGHT. LOWS WILL BE IN THE UPPER TEENS TO MID 20S. && .IND WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY FOR INZ021-028>031-035>049-054>057-063>065-072. && UPDATE...JAS PUBLIC...SH AVIATION...JOHNSON
Hazardous weather outlook, Dec 3, 5:17 PM EST, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 517 PM EST MON DEC 3 2007 INZ021-028>031-035>042-046>049-056-057-041100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENDRICKS-MARION- HANCOCK-HENRY-SHELBY-RUSH- 517 PM EST MON DEC 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A CLIPPER SYSTEM WILL BRING SNOW TO CENTRAL INDIANA BEGINNING TUESDAY EVENING AND THROUGH THE OVERNIGHT HOURS. 1 TO 2 INCHES OF ACCUMULATION ARE EXPECTED LOCALLY UP TO 3 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>045-051>055-060>065-067>072-041100- VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 517 PM EST MON DEC 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A CLIPPER SYSTEM WILL BRING A CHANCE OF RAIN OR SNOW TO CENTRAL INDIANA BEGINNING TUESDAY AFTERNOON AND THROUGH THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.